... increased appetite, short temper, and fits of violence. I'm taking it as a part of an anti-anxiety/mood stabilization regimen. It's a holiday weekend and I am pretty scared. I'm not going to take another dose and will go to see my PCP in the morning (appointment or none). Am I the only one? My SO is so done with it and I tried to explain that I can't help it but I've yelled at my kids and picked up a 60# dog by the scruff of its neck (I'm a petite older woman, not a lifter or cross trainer) and I am scared
It sounds like you are having a bad reaction to the Viibryd. You are not the only one from what I have read that has had intolerable side effects to Viibryd. It may be the best thing for you and your family to stop the med and go see your PCP. You may also want to consider seeing a Psychiatrist, they specialized in medications. It does not hurt to seek a 2nd opinion.
Hope things settle down soon :)
Janie is right to a point; But I do want to let you know because this is very common with most of the medications in this group the reason your taking it many times the symptoms get even worse for 1 to 2 weeks so you should be almost through that part then these side effects go away anytime now. But it is important to take it at the same time each day.you say you have been on it for 2 weeks so you should be through this bad side of this, And these side effects should get better anytime now. THEN the symptoms should be better anytime now and to get the full benefits of the medication you have to take it for 6 to 8 weeks that is when you reach the full blood level. These feelings anytime should be getting better. But it would not hurt at all to speak with the doctor about this tomorrow. This is very common with all of these medicines in this class. But they don't always say much about all of this you are not falling apart.these could anytime get better but I think you should let the doctor know. Also you don't just want to stop this medication cold turkey you well get some bad side effects from it. If you have to there should be a doctor on call. Give the doctor a call today. But these things should go away soon.Chuck1957
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jan 2012 • 2 answers
Posted 13 Apr 2013 • 2 answers
Posted 20 Aug 2013 • 6 answers
Posted 4 Mar 2015 • 1 answer
Posted 6 Jul 2017 • 2 answers